# SDR SIMA992311

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seals
- Part number: S2D226
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

GRR - FLT 4286 - BLEED LEAK INDICATED ON EICAS.  BAGGAGE SMOKE WARNING ALSO CAME ON DURING FLIGHT.  DISCHARGED FIRE EXTINGUISHER.  REMOVED AND REPLACED BLEED SEALS AT COUPLING IN CARGO BAY FOR NR 1 BLEED SYSTEM.  AIRCRAFT FERRIED TO ORD FOR FIRE EXTINGUISHER REPLACEMENT AND FURTHER TROUBLESHOOTING AND THEN RETURNED TO SERVICE.  (M)
